# SDR KBM2005F00045

- Difficulty date: March 17, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 5235
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO UNIT TUMBLES.  REMOVED AND REPLACED. (K)
